# SDR SWI2024F01182

- Difficulty date: August 27, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 39,161 hours, 28,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE ANGLE ON STGR26R BETWEEN FS333.00 & FS349.00 HAS AREAS OF CORROSION.      (C-CHECK RO 11-6/2024)    BLENDED OUT CORROSION ON SPLICE ANGLE, STGR26R BETWEEN FS333.00 AND FS349.00. REF CRJ 700 SRM 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS. REMOVED AND INSTALLED NEW SPLICE AT STRG 26R AND SHIM IAW CRJ 700 SRM 51-42-21-001-001-A01 AND REO 670-53-21-966 REV C DATED 2022-04-29. COMPLIED WITH TASK CARD 51-900-1002-SKY. RESTORED FINISH AND LEAK CHECK GOOD. SEE CONTINUE CARD FOR DETAILS.
